MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7888/juoeh.12.101

Медицинская библиотека · Journal of UOEH · 1990

[Delayed Sumithion intoxication].

Kohriyama K, Yoshikawa I, Imazu K, Miyamoto H, Araki H

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case of delayed Sumithion (fenitrothion) intoxication is reported. A 52-year-old man ingested 10 ml of Sumithion in order to commit suicide with alcohol and triazoram. Several hours later, he was admitted to our hospital because of clouding consciousness. On admission, he was somnolent, but had no other symptoms, especially suggested organophosphorus intoxication. After 40 hours, fasciculation and salivation, which are early symptoms of organophosphorus intoxication, gradually appeared. The concentration of Sumithion in the blood was measured during the course and its metabolism was represented phalmacokineticaly by a 2-compartment model. The retarded metabolism of the Sumithion was suggested by this model. It is considered that the retarded metabolism of Sumithion caused the delayed intoxication.

Для цитирования: Kohriyama K, Yoshikawa I, Imazu K, Miyamoto H, Araki H. [Delayed Sumithion intoxication].. Journal of UOEH. 1990. DOI: 10.7888/juoeh.12.101.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.